Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Barbagallo - G. Scilla

Stochastic weighted variational inequalities in non-pivot Hilbert spaces with applications to a transportation model

created by scilla on 21 Aug 2017
modified on 11 Oct 2017


Published Paper

Inserted: 21 aug 2017
Last Updated: 11 oct 2017

Journal: J. Math. Anal. Appl.
Volume: 457
Number: 2
Pages: 1118-1134
Year: 2018
Doi: 10.1016/j.jmaa.2017.07.067


A class of stochastic weighted variational inequalities in non-pivot Hilbert spaces is proposed. Existence and continuity results are proved. These theoretical results play a prominent role in order to introduce a new weighted transportation model with uncertainty. Moreover, they allow to establish the equivalence between the random weighted equilibrium principle and a suitable stochastic weighted variational inequality. At the end, a numerical model is discussed.

Keywords: existence, Non-pivot Hilbert spaces, Stochastic weighted variational inequalities, Stochastic continuity, Traffic problem

Credits | Cookie policy | HTML 5 | CSS 2.1